# SDR DALA2021022401085

- Difficulty date: February 22, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,118 hours, 15,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 R2 DOOR EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED FUSE ON M733.  SYSTEM OPERATION IS NORMAL.  (LP 9858413)
